# SDR HNAA9892805

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928HA
- Make and model: Dhav DHC8102
- Aircraft serial: 120
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6013211X
- Condition: Discharged
- Location: Cabin
- Part time: 9,740 hours
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORF/PHF - FLT 3121 - ROW 8 OVERHEAD AISLE EMERGENCY LIGHT INOPERABLE.  REMOVED AND REPLACED BATTERY 3351-PS3.  (X)
